Bayesian Estimation for Inverse Weibull Distribution Under Progressive Type-II Censored Data With Beta-Binomial Removals

Authors

  • Pradeep Kumar Vishwakarma Department of Statistics, Institute of Science, Banaras Hindu University, Varanasi, India-221 005
  • Arun Kaushik Department of Statistics, Institute of Science, Banaras Hindu University, Varanasi, India-221 005 http://orcid.org/0000-0002-0677-1493
  • Aakriti Pandey Department of Statistics, Institute of Science, Banaras Hindu University, Varanasi, India-221 005
  • Umesh Singh Department of Statistics, Institute of Science, Banaras Hindu University, Varanasi, India-221 005
  • Sanjay Kumar Singh Department of Statistics, Institute of Science, Banaras Hindu University, Varanasi, India-221 005

DOI:

https://doi.org/10.17713/ajs.v47i1.578

Abstract

This paper deals with the estimation procedure for inverse Weibull distribution under progressive type-II censored samples when removals follow Beta-binomial probability law. To estimate the unknown parameters, the maximum likelihood and Bayes estimators are obtained under progressive censoring scheme mentioned above. Bayes estimates are obtained using Markov chain Monte Carlo (MCMC) technique considering square error loss function and compared with the corresponding MLE's. Further, the expected total time on test is obtained under considered censoring scheme.  Finally, a real data set has been analysed to check the validity of the study.

Published

2018-01-30

How to Cite

Vishwakarma, P. K., Kaushik, A., Pandey, A., Singh, U., & Singh, S. K. (2018). Bayesian Estimation for Inverse Weibull Distribution Under Progressive Type-II Censored Data With Beta-Binomial Removals. Austrian Journal of Statistics, 47(1), 77-94. https://doi.org/10.17713/ajs.v47i1.578

Issue

Section

Articles